Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 113, NWS Wichita, KS

May 31, 2022Chautauqua County, Cowley County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 31, 2022, 8:26 PM CDT for Chautauqua County, Cowley County, Kansas. It was in force for 50 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2022, 8:26 PM CDT (01:26 UTC)
Expired
May 31, 2022, 9:16 PM CDT
In force
50 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

Counties Chautauqua County, KS, Cowley County, KS

The radar

The Wichita radar (KICT), 90 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 8:30 PM CDTTORNADO4 N Maple City, KSBRIEF TOUCHDOWN.
May 31, 8:31 PM CDTHAIL 1.755 Sse Dexter, KS
May 31, 8:36 PM CDTHAIL 25 S Dexter, KS
May 31, 8:40 PM CDTTORNADO2 Ssw Dexter, KSDELAYED REPORT. LOCATION ESTIMATED FROM RADAR. BRIEF TOUCHDOWN IN OPEN FIELD RECEIVED VIA VIDEO SHARED ON TWITTER.
May 31, 8:40 PM CDTTORNADO2 Sw Dexter, KSBRIEF TORNADO IN OPEN FIELD VIA SOCIAL MEDIA VIDEO.
May 31, 8:40 PM CDTTORNADO2 Sw Dexter, KSDELAYED REPORT OF A BRIEF TORNADO IN OPEN FIELD VIA SOCIAL MEDIA VIDEO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:29 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2022-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2022-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

195 
WUUS53 KICT 010126
SVRICT
KSC019-035-010230-
/O.NEW.KICT.SV.W.0113.220601T0126Z-220601T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
826 PM CDT Tue May 31 2022

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Cowley County in south central Kansas...
  Chautauqua County in southeastern Kansas...

* Until 930 PM CDT.

* At 826 PM CDT, a severe thunderstorm was located near Dexter, or 13
  miles west of Cedar Vale, moving east at 25 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Arkansas City, Winfield, Sedan, Udall, Cedar Vale, Burden, Dexter,
  Atlanta, Geuda Springs, Chautauqua, Elgin, Rock, Cambridge, Maple
  City, Winfield City Lake and Strother Field Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9715 3747 9715 3748 9653 3715 9653
      3730 9652 3730 9618 3700 9617 3700 9652
      3714 9653 3700 9653
TIME...MOT...LOC 0126Z 257DEG 24KT 3711 9674 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KLEINSASSER
2 follow-up statements
993 
WWUS53 KICT 010146
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
846 PM CDT Tue May 31 2022

KSC019-035-010230-
/O.CON.KICT.SV.W.0113.000000T0000Z-220601T0230Z/
Cowley KS-Chautauqua KS-
846 PM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR COWLEY AND CHAUTAUQUA COUNTIES...

At 846 PM CDT, a severe thunderstorm was located near Cedar Vale,
moving east at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Winfield, Sedan, Cedar Vale, Burden, Dexter, Atlanta, Chautauqua,
Elgin, Rock, Cambridge, Maple City and Winfield City Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9675 3747 9715 3748 9653 3715 9653
      3730 9652 3730 9618 3700 9617 3700 9652
      3714 9653 3700 9653
TIME...MOT...LOC 0146Z 257DEG 24KT 3714 9657 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KLEINSASSER
096 
WWUS53 KICT 010216
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
916 PM CDT Tue May 31 2022

KSC019-035-010226-
/O.CAN.KICT.SV.W.0113.000000T0000Z-220601T0230Z/
Cowley KS-Chautauqua KS-
916 PM CDT Tue May 31 2022

...THE SEVERE THUNDERSTORM WARNING FOR COWLEY AND CHAUTAUQUA COUNTIES
IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However small hail, gusty winds and heavy rain are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Kansas.

LAT...LON 3700 9675 3747 9715 3748 9653 3715 9653
      3730 9652 3730 9618 3700 9617 3700 9652
      3714 9653 3700 9653
TIME...MOT...LOC 0214Z 257DEG 24KT 3719 9632 

$$

KLEINSASSER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:45 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 31, 6:45 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
645 PM CDT Tue May 31 2022

.SYNOPSIS...
Issued at 340 PM CDT Tue May 31 2022

The main low pressure system is over the Northern Plains with a
portion stretching back to the Great Basin. A cold front associated
with this system has stretched from the Texas Panhandle to along the
central Kansas/Oklahoma border into central Missouri. This front
will be the focus for convective development this evening. There is
initial development visible in western Oklahoma. A Severe
Thunderstorm Watch has been issued for a few counties in south
central Kansas, and this area may be expanded to the east and north
depending on further convective development. If you have outdoor
plans this evening, make sure to stay weather aware and have an idea
of where you would take shelter if needed. When thunder roars, go
indoors.

&&

.SHORT TERM...(This evening through Friday night)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Showers and thunderstorms through Wednesday

2) Localized flooding through early Thursday

3) Cooler

Change: Modified precipitation chances tonight-Wed

Headlines:

1) Severe Thunderstorm Watch until 10PM
2) Flood Watch thru midnight Thursday

Showers and thunderstorms are expected through Wednesday. The cold
front as mentioned above should be the initial focus for convection
this evening with short term models showing storms moving
in/expanding in coverage around 5-7PM. SPC did tweak their outlook
for today removing the enhanced risk from southeast Kansas with the
better threat in western Oklahoma and parts of the Texas Panhandle.
Potential still exists for strong to severe thunderstorms with the
possibility of up to golf ball sized hail and 60 mph winds in south
central and southeast Kansas. Initial supercells could pose the
potential for a tornado, but the threat is quite low. The activity
is expected to fill in and become more linear. Elevated storms will
become the factor to the north and west of the front late this
evening and tonight.

Localized flooding is a concern especially across south central and
southeast Kansas with the possibility of training showers and storms
over those areas. Precipitable water values are on the increase. The
Flood Watch covers this well. Most locations where the heavier
rainfall is expected received minimal if any precipitation in the
last 24 hours. This will become the concentrated area for this
evening and tonight with potential for one to two inches; however,
thunderstorms can certainly overachieve on precipitation amounts.
Thus locally higher amounts are anticipated. Models disagree on the
coverage for Wednesday which in turn challenges when chances will
move out. General consensus is that precipitation should be gone by
Thursday morning. Precipitation chances have been tweaked somewhat
to better account for the latest trends.

Cooler air moves in for Wednesday through Friday with Wednesday
being the coolest day of the week thanks to rain and cloud cover.
Afternoon temperatures are forecast to range from 10 to 20 degrees
below seasonal normal on Wednesday when highs range from the lower
60s to mid 70s. Thursday and Friday should be a bit warmer as a
ridge moves in, but the temperatures are still forecast to be about
5 to 10 degrees below normal. Only minor changes were made to the
ongoing forecast.

.LONG TERM...(Saturday through Tuesday)
Issued at 340 PM CDT Tue May 31 2022

Highlights:

1) Weekend warm up

2) Chances for showers and thunderstorms

After a cooler week, the weekend will offer a warm up but
essentially near the seasonal normal values (lower 80s). Models are
showing a couple of short waves through the weekend. This could
bring chances for showers and thunderstorms. These waves don't look
very impressive at this point. There are chances for showers and
storms throughout the extended. If you have outdoor plans for the
weekend, stay tuned as changes are likely. Minor tweaks were made to
the extended part of the forecast as the ongoing one appeared mainly
representative.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 630 PM CDT Tue May 31 2022

Storms will become more numerous for tonight with some severe
storms possible across mainly southern Kansas. The storms will
also be capable of producing heavy rainfall. Meanwhile low cigs in
the MVFR category or possible IFR category is expected during the
night time hours across south central/southeast Kansas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    61  65  52  72 /  80  80  40   0
Hutchinson      59  63  49  72 /  80  80  30   0
Newton          60  64  51  71 /  80  80  40   0
ElDorado        61  66  52  70 /  80  80  50   0
Winfield-KWLD   63  71  54  71 /  80  80  60  10
Russell         54  63  45  74 /  70  80  20   0
Great Bend      55  61  46  72 /  80  80  20   0
Salina          58  63  49  74 /  60  70  20   0
McPherson       58  63  48  71 /  80  80  30   0
Coffeyville     66  74  57  73 /  80  80  70  10
Chanute         64  74  56  72 /  80  80  60  10
Iola            64  72  55  71 /  80  80  60  10
Parsons-KPPF    65  74  57  73 /  80  80  70  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late Wednesday night for KSZ052-053-068>072-
082-083-091>096-098>100.

&&

SYNOPSIS...VJP
SHORT TERM...VJP
LONG TERM...VJP
AVIATION...CDJ
Hazardous weather outlook, May 31, 3:59 PM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
359 PM CDT Tue May 31 2022

KSZ032-033-047>053-067>072-082-083-091>096-098>100-012100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
359 PM CDT Tue May 31 2022

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Evening into Tonight

Strong to severe thunderstorms are expected this evening mainly
across south central and southeast Kansas. The main threats will be
golf ball sized hail and damaging winds to 60 mph. Locally heavy
rainfall will also become a threat in the evening and overnight
across southern Kansas where some flooding is possible. Check the
Flood Watch for the latest information.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Chances for thunderstorms will linger through Wednesday mainly
across south central and southeast Kansas. While severe storms are
not expected, a couple of strong storms with small hail and locally
heavy rainfall will be possible. There is potential for localized
flooding to continue into even early Thursday.

There is a chance for thunderstorms Saturday through Monday.
However, the risk for organized severe storms appears low for now.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, May 31, 7:43 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             3 NNW ARKANSAS CITY     37.11N 97.06W
05/31/2022  E1.25 INCH       COWLEY             KS   TRAINED SPOTTER

&&

KED
Local storm report, May 31, 7:52 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             1 NNE PARK CITY         37.80N 97.31W
05/31/2022  E1.00 INCH       SEDGWICK           KS   PUBLIC

&&
Local storm report, May 31, 7:53 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             7 N EL DORADO           37.92N 96.86W
05/31/2022  M0.88 INCH       BUTLER             KS   FIRE DEPT/RESCUE

&&
Local storm report, May 31, 8:07 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             6 SSW WHITEWATER        37.89N 97.21W
05/31/2022  M1.00 INCH       SEDGWICK           KS   NWS EMPLOYEE

&&
Local storm report, May 31, 8:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT TUE MAY 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             MARION                  38.35N 97.02W
05/31/2022  E1.50 INCH       MARION             KS   LAW ENFORCEMENT

&&

KED
Special weather statement, May 31, 8:20 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Wichita KS
820 PM CDT Tue May 31 2022

KSZ067-082-083-010145-
Reno KS-Sedgwick KS-Kingman KS-
820 PM CDT Tue May 31 2022

...Strong thunderstorms will impact portions of southeastern Reno,
Sedgwick and Kingman Counties through 845 PM CDT...

At 819 PM CDT, Doppler radar was tracking several strong
thunderstorms over the area, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita, Park City, Valley Center, Bel Aire, Goddard, Maize, Kingman,
Cheney, Sedgwick, Colwich, Garden Plain, Mount Hope, Downtown
Wichita, Kechi, Andale, Bentley, Nashville, West Wichita, Eisenhower
National Airport and Northeast Wichita.

This includes Interstate 135 between Mile Markers 8 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

&&

LAT...LON 3739 9846 3742 9846 3791 9770 3791 9715
      3777 9715 3738 9804
TIME...MOT...LOC 0119Z 225DEG 29KT 3786 9751

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:00 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk60 min
May 31, 7:04 PM CDTSevere Thunderstorm WarningICTChase17 min
May 31, 7:08 PM CDTSpecial Weather StatementICTSedgwick22 min
May 31, 7:19 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Marion, Sedgwick56 min
May 31, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatICTSumner21 min
May 31, 7:39 PM CDTTornado WarningICTCowley51 min
May 31, 7:55 PM CDTSevere Thunderstorm WarningICTElk65 min
May 31, 8:03 PM CDTSevere Thunderstorm WarningICTChase, Marion57 min
May 31, 8:13 PM CDTSevere Thunderstorm WarningICTButler, Harvey22 min
May 31, 8:18 PM CDTAreal Flood WarningICTCowley3 hr
May 31, 8:20 PM CDTSpecial Weather StatementICTKingman, Sedgwick25 min
May 31, 8:51 PM CDTSevere Thunderstorm WarningICTHarvey, Reno, Sedgwick54 min
May 31, 8:56 PM CDTSevere Thunderstorm WarningICTChase, Marion37 min
May 31, 9:06 PM CDTSevere Thunderstorm Warning Considerable damage threatICTMcPherson, Marion54 min
May 31, 9:13 PM CDTAreal Flood WarningICTButler, Harvey, Kingman, Sedgwick12 hr
May 31, 9:34 PM CDTSpecial Weather StatementICTKingman26 min
May 31, 9:47 PM CDTFlash Flood Warning Considerable damage threatICTButler, Kingman, Sedgwick6 hr
May 31, 9:49 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick39 min
May 31, 10:22 PM CDTSpecial Weather StatementICTGreenwood, Wilson38 min
May 31, 10:31 PM CDTSpecial Weather StatementICTButler29 min
May 31, 10:43 PM CDTSpecial Weather StatementICTWoodson32 min
May 31, 10:57 PM CDTFlash Flood Warning Considerable damage threatICTButler, Elk, Greenwood, Wilson, Woodson6 hr
May 31, 11:09 PM CDTSpecial Weather StatementICTWilson, Woodson36 min
May 31, 11:31 PM CDTSpecial Weather StatementICTHarvey29 min
May 31, 11:32 PM CDTSpecial Weather StatementICTButler28 min
May 31, 11:45 PM CDTSevere Thunderstorm WarningICTAllen, Elk, Neosho, Wilson, Woodson60 min
May 31, 11:49 PM CDTAreal Flood WarningICTCowley, Sumner9 hr
Jun 1, 12:11 AM CDTSpecial Weather StatementICTMcPherson, Marion34 min
Jun 1, 12:18 AM CDTRiver Flood WarningICTKingman6 hr
Jun 1, 12:21 AM CDTSpecial Weather StatementICTCowley24 min
Jun 1, 12:26 AM CDTSpecial Weather StatementICTMcPherson34 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion21 min
Jun 1, 12:48 AM CDTAreal Flood WarningICTAllen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more4 hr
Jun 1, 2:30 AM CDTRiver Flood WarningICTButler, Cowley19 hr
Jun 1, 2:31 AM CDTRiver Flood WarningICTButler, Cowley21 hr
Jun 1, 2:31 AM CDTRiver Flood WarningICTButler, Cowley64 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTSedgwick4 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTSedgwick, Sumner30 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTSumner53 hr
Jun 1, 2:35 AM CDTRiver Flood WarningICTCowley25 hr
Jun 1, 2:38 AM CDTRiver Flood WarningICTWilson42 hr
Jun 1, 2:38 AM CDTRiver Flood WarningICTWilson30 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTAllen, Neosho27 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTNeosho53 hr
Jun 1, 2:49 AM CDTRiver Flood WarningICTLabette, Neosho3 days
Jun 1, 2:49 AM CDTRiver Flood WarningICTCherokee, Labette3 days
Jun 1, 4:34 AM CDTAreal Flood WarningICTAllen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more29 hr
Jun 1, 8:01 AM CDTRiver Flood WarningICTMontgomery, Wilson67 hr
Jun 1, 8:01 AM CDTRiver Flood WarningICTMontgomery60 hr
Jun 1, 9:17 AM CDTAreal Flood WarningICTButler, Kingman, Sedgwick, Sumner24 hr
Jun 1, 12:54 PM CDTSpecial Weather StatementICTRice36 min
Jun 1, 1:19 PM CDTSpecial Weather StatementICTRice26 min
Jun 1, 6:18 PM CDTRiver Flood WarningICTSedgwick9 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.